# SDR UALA2012121407241

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 77,089 hours, 23,557 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Leaking
- Location: Water Waste Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BLUE WATER LEAKING FROM WEEP HOLE UNDER AFT PIT.  AFT PIT PANELS WAS OPENED BY PREVIOUS SHIFT, DID NOT FIND ANY SOLID EVIDENCE OF BLUE WATER LEAK (WITH THE DUMP VALVES OPENED, HAD LAV SERVICE PERSON CYCLE THRU 30-40 GALS THRU FILL LINE.  NO LEAKAGE NOTED.  LAV TANKS RESERVICED FOR DISPATCH).
